# SDR IPXA09855258

- Difficulty date: January 20, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 572-F1-48, "D" CARGO PIT DOOR EXT SURFACE STA 1414-1426, L28R, REPAIR CONFIGURATION DOES NOT CORRELATE TO A SRM (STAINLESS DOUBLER INSTALLED).  REPAIRED PER DC SRM 52-2-0 FIG 2 SHT 3.
